MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA DILATATION CATHETER
Model Number 425-2522X
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: the result of the investigation is inconclusive as the sample was not returned for evaluation.Based upon the available information a definitive root cause has not been determined.It is unknown if patient factors, handling or procedural techniques may have contributed to the reported events.Labeling review: the ifu (in122) was reviewed and contains the following information relevant to the reported event: description: the hub/¿y¿ connector consists of a through lumen, allowing the catheter to track over a guidewire, and a balloon port, used to inflate the balloon a 0.014¿ (0.356 mm) guidewire is recommended for use with the sleek® otw catheter.Warnings: do not advance the guidewire, balloon dilation catheter, or any component if resistance is met, without first determining the cause and taking remedial.Directions for use: inspection and preparation: remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.If any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.The catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.(expiry date 02/2020).
 
Event or Problem Description
It was reported that during preparation, upon loading the balloon catheter onto the guidewire the distal tip of the pta dilatation balloon catheter was allegedly found to be deformed.There was no reported patient contact.

Brand Name
SLEEK OTW PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8017059
Report Number9616666-2018-00152
Device Sequence Number13768770
Product Code LIT
UDI-Device Identifier00801741132407
UDI-Public(01)00801741132407
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number425-2522X
Device Catalogue Number426-2522X
Device Lot NumberCMBQ0267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1